# SDR AALA200802274

- Difficulty date: September 5, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT ROWS 4J TO 8H INOPERATIVE.  SECURED CONNECTOR FOR EMERGENCY LIGHTS AT SEAT ROWS 4J TO 8H. SYSTEM GROUND CHECKED NORMAL OPERATION. (K)
